# SDR SWAA2022022302447

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 47,568 hours, 28,113 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDER SEAL CRACKED / REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDER SEAL PER AMM 53-31-31
